# SDR SWAA2023121530128

- Difficulty date: December 10, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERIOR AFT ASSIST HANDLE IS GOUGED.<[01] REPLACED FWD ENTRY DOOR INTERIOR AFT ASSIST HANDLE MOUNTING CUPS IN REFERENCE AMM 25-21-31-420-802 STEP 3.A; B; (6).;[02] REPLACED FWD ENTRY DOOR INTERIOR AFT ASSIST HANDLE MOUNTING CUPS IN REFERENCE AMM 25-21-31-420-802 STEP 3.A; B; (6). C/W INSPECTION
